# SDR ABXA2022041843

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767
- Aircraft serial: 22570
- Aircraft time: 88,682 hours, 26,625 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AILERON LOCK OUT MESSAGE AND SELECTED FLAPS 5 AND TE DISAGREE EICAS AND FLAPS DID NOT EXTEND PAST FLAPS 5. AIRCRAFT RETURNED TO BLOCK AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPS CHECK OF AILERON LOCKOUT SYSTEM IAW B767 AMM 27-11-44. OPS CHECK GOOD, MESSAGE REMAINED CLEARED. RESET FSEU, NO FIX PERFORMED BITE OF FSEU. NO DEFECTS NOTED. INSPECTED FLAPS BYPASS VALVE. FOUND STUCK IN BYPASS CLEANED CANNON PLUG IAW B767 20-30-02 SOPM. LUBRICATED TE FLAP BYPASS VALVE AND ADJUSTED TILL SMOOTH. OPS CHECK OF FLAPS GOOD. FOR 2 FULL CYCLES IAW B767 AMM 27-11-44. NO FAULTS ON FSEU IAW FIM 27-51. AIRCRAFT RETURNED TO SERVICE.
